SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Back to Search Results |
| Model Number |
500-303 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Great Vessel Perforation (2152)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A2) patient date of birth - not available from facility.A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5/a6) patient ethnicity and race - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) the glidelight was discarded, thus no product investigation was performed.H6) per ifu, perforation is a known risk of complication with use of the glidelight.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra) and right ventricular (rv) lead due to non-function.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 16f glidelight laser sheath, the rv lead was successfully removed.When removing the ra lead, the patient¿s blood pressure dropped, and rescue efforts began, including rescue balloon and sternotomy.A perforation in the superior vena cava (svc) was discovered and repaired, and the patient survived the procedure.This report captures the 16f glidelight in use when the perforations occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.